Skip to content
My WebMD Sign In, Sign Up
vyvanse and tics in children
avatar
cmFlorida posted:
my 7 year old appears to have developed what i consider "tics". i am working with the doctors concerning these issues. He holds his tongue in his teeth (molars) when he talks and sucks his cheeks in like a fish when he is concentrating,which discontinues when medicine has worn off later in the afternoon. But lately, he has been running his fingers lightly down his nose ( one on each side and one down the middle) or takes his hand from the top of his head to the end of his nose, and this has not stopped even off the medication. He has no idea he's doing this repeatedly throughout the day because i asked right after, why he just touched his nose and didn't recall doing it, as he looked down and did it again. has anyone else noticed anything like this?
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Very simple..
I am almost thirty and still struggling every day.. In my line of work Life and safety are at risk when I zone out. Recently, I have been ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.